MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP

W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP
Model Number VBJR061002A
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 12/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the manufacturing records indicated the device met pre-release specifications.The investigation is ongoing.
 
Event or Problem Description
The following was reported to gore: the doctor reported that during an up and over case, the device was positioned over a.014 wire and deployment initiated.However, there was no tension on the deployment line and the deployment line was pulled completely out without device expansion.The device was removed from the patient.
 
Additional Manufacturer Narrative
Corrected data: h1.Type of reportable event.Additional manufacturer narrative: evaluation of the actual device revealed that this event does not meet the definition of a reportable malfunction event, therefore is retracted.Based on the device examination performed, no manufacturing anomalies were identified to which the event could be definitively attributed.A supplemental mdr is being submitted indicating that the initial medwatch report is inaccurate and unwarranted based on the investigation findings.

Brand Name
GORE VIABAHN ENDOPROSTHESIS - 3
Common Device Name
NIP
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9570886
Report Number2017233-2020-00016
Device Sequence Number16238755
Product Code PFV
UDI-Device Identifier00733132623969
UDI-Public00733132623969
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2022
Device Model NumberVBJR061002A
Device Catalogue NumberVBJR061002A
Device Lot Number20225117
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1